# SDR USAA010926

- Difficulty date: July 25, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 1 INCH BY 1 INCH AREA, BS 440, LBL 45.  CORROSION LEVEL 1, TASK NR C53-231-02.  DAMAGE REMOVED, SPLICED IN REPAIR SECTION PER SRM 53-00-52.  (M)
